# SDR UALA2012022801225

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support
- Part number: 141N516U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SUPPORT CORRODED BS 300 RBL 39 THRU RBL 42.  REPLACED MOUNT SUPPORT P/N 141N516U8 ON SCAL LOG.
